Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have acne on face, goes with medicine but comes again with white pimple pop. Treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Sir I have acne on face n when I use medicine then it goes but after some days many type of smalls white pimple pop in and then they become again worse ..what can I do??
Posted Tue, 22 Oct 2013 in Skin Hair and Nails
Answered by Dr. Chakravarthy Mazumdar 38 minutes later
Brief Answer:
Complete acne treatment

Detailed Answer:

You are developing white heads. These are initial stages of acne or a type of acne. However the treatment should be effective and should be aimed long term. The treatment continues for 4 to 6 months before you stop. The medicine that you take would not be effective.

Please XXXXXXX a Dermatologist in the local area and follow up with him. I am sure you have used up the over the counter options you may need prescription agents after examining the status of the acne. You need follow up as well with the same doctor so that he can timely change the course. Some of these treatment can cause reactions so it is better to continue with a physical doctor who can observe you closely.

Hope this helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor